# SDR UPS07550460

- Difficulty date: August 5, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 8,499 hours, 5,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 UPPER EXTERIOR DOUBLER AT 1090 ANTENNA, DOUBLER AND SKIN DENTED.  REPAIRED PER ENGINEERING REPAIR 07-3003.
